Alert archive / Minnesota / Gale Warnings in 2021
Gale Warning 15, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Dec 3, 2021, 3:05 AM CST. It took effect at Dec 3, 2021, 6:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2021, 3:05 AM CST (09:05 UTC)
- In effect from
- Dec 3, 2021, 6:00 PM CST
- Expired
- Dec 4, 2021, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
208 WHUS73 KDLH 030905 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 305 AM CST Fri Dec 3 2021 LSZ140>142-032115- /O.CON.KDLH.SC.Y.0102.211203T1800Z-211204T0000Z/ /O.UPG.KDLH.GL.A.0009.211204T0000Z-211204T1600Z/ /O.NEW.KDLH.GL.W.0015.211204T0000Z-211204T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 305 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 15 to 20 kt with gusts up to 40 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, west winds 10 to 15 kt with gusts up to 30 kt expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...For the Gale Warning, from 6 PM this evening to 10 AM CST Saturday. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-143>148-150-032115- /O.CON.KDLH.SC.Y.0102.211203T1800Z-211204T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 305 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 5 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From noon today to 10 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
5 follow-up statements
695 WHUS73 KDLH 031552 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 952 AM CST Fri Dec 3 2021 LSZ140>142-040400- /O.CON.KDLH.SC.Y.0102.211203T1800Z-211204T0000Z/ /O.CON.KDLH.GL.W.0015.211204T0000Z-211204T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 952 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, southwest shifting to west winds of 10 to 15 kt with gusts of 25 to 30 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...For the Gale Warning, from 6 PM this evening to 10 AM CST Saturday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-143>148-150-040400- /O.CON.KDLH.SC.Y.0102.211203T1800Z-211204T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 952 AM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Portions of Lake Superior. * WHEN...Until 10 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
859 WHUS73 KDLH 032159 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 359 PM CST Fri Dec 3 2021 LSZ150-041000- /O.EXT.KDLH.SC.Y.0102.000000T0000Z-211204T0000Z/ /O.EXA.KDLH.GL.W.0015.211204T0000Z-211204T1600Z/ Outer Apostle Islands Beyond 5 NM from Mainland- 359 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 35 kt and waves 4 to 7 ft expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...For the Gale Warning, until 10 AM CST Saturday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ140>142-041000- /O.CON.KDLH.SC.Y.0102.000000T0000Z-211204T0000Z/ /O.CON.KDLH.GL.W.0015.211204T0000Z-211204T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 359 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...For the Gale Warning, until 10 AM CST Saturday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-143>148-041000- /O.CON.KDLH.SC.Y.0102.000000T0000Z-211204T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 359 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
152 WHUS73 KDLH 040409 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1009 PM CST Fri Dec 3 2021 LSZ140>142-150-041600- /O.CON.KDLH.GL.W.0015.000000T0000Z-211204T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 1009 PM CST Fri Dec 3 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and waves 2 to 5 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-143>148-041600- /O.CON.KDLH.SC.Y.0102.000000T0000Z-211204T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 1009 PM CST Fri Dec 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 33 kt and waves 2 to 5 ft. A few gale force gusts possible for exposed or channeled locations. * WHERE...Portions of Lake Superior. * WHEN...Until 10 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
871 WHUS73 KDLH 040945 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 345 AM CST Sat Dec 4 2021 LSZ140>142-150-041600- /O.CON.KDLH.GL.W.0015.000000T0000Z-211204T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 345 AM CST Sat Dec 4 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and waves 3 to 6 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-143>148-041600- /O.CON.KDLH.SC.Y.0102.000000T0000Z-211204T1600Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 345 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...West winds 15 to 25 kt with local gusts up to 35 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
570 WHUS73 KDLH 041538 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 938 AM CST Sat Dec 4 2021 LSZ140>142-150-042200- /O.EXP.KDLH.GL.W.0015.000000T0000Z-211204T1600Z/ /O.NEW.KDLH.SC.Y.0103.211204T1600Z-211204T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Outer Apostle Islands Beyond 5 NM from Mainland- 938 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 10 AM CST THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and waves 2 to 5 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-143>148-042200- /O.EXT.KDLH.SC.Y.0102.000000T0000Z-211204T2200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 938 AM CST Sat Dec 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...West winds 10 to 20 kt with gusts up to 35 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Dec 2, 11:41 PM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Dec 2, 11:41 PM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1141 PM CST Thu Dec 2 2021
.DISCUSSION...(This evening through Wednesday)
Issued at 424 PM CST Thu Dec 2 2021
Summary: The main focus is the potential for accumulating snow this
weekend from late Saturday afternoon through Sunday night.
Confidence has been increasing for snow totals exceeding 4 inches
across a large portion of the area. Of lesser impact will be a
clipper system tomorrow, bringing an inch or less of snow. Expect
much colder temps early next week, with highs in the teens and lows
dropping below 0.
Expect cloud cover to increase tonight as a shot of mid-level
vorticity associated with a clipper system enters the CWA. Hi-res
models have a band of QPF arriving late this evening in the far
southwestern CWA and propagating northeast throughout the night. The
residence time of this band of snow is expected to be relatively
short, which will limit snow accumulations. Most locations across
the CWA should see snow totals through tomorrow morning remaining
under half an inch. High pressure developing behind Friday's snow
band will keep conditions quiet throughout the day on Saturday.
Attention turns towards Saturday evening as a strong low pressure
system will begin to impact the CWA. This surface low pressure is
currently progged to track through southern Minnesota and into
western Wisconsin. This would place the majority of the CWA in the
cold sector and underneath the deformation zone. Moisture associated
with system is favorable, with the initial shot of moisture being
supplied by an atmospheric river from the Pacific northwest. Once
the low tracks into the upper Mississippi basin, gulf moisture is
likely to help enhance the trowal across the CWA. Given the
consistency of the storm track in recent model runs, confidence in
accumulating snow has increased. The question now turns towards
the amount of snow expected.
There is high confidence that all locations in the CWA will see at
least 2 inches of snow from Saturday afternoon to Monday morning.
When looking at probabilistic guidance, there is a large swath
across most of the area where accumulations greater than 4 inches
are likely. Model soundings show a prolonged period of deep
saturation within the DGZ, which supports this trend towards higher
accumulations. Timing for the heaviest snowfall rates is expected to
be throughout the daylight hours on Sunday.
Of note will be the potential for higher accumulations in the higher
terrain of the North Shore due to lake-effect. East-southeast flow
combined with relatively warm lake temps and orographic effects are
likely to lead to accumulations of 8 inches or greater along the
North Shore. Accumulations exceeding a foot are possible, but there
is greatly reduced confidence in the models for accumulations this
high. These accumulations along the North Shore and across the CWA
are subject to change over the next couple days. Therefore, this
will be a system to keep an eye on.
Following this weekend's system, a polar airmass will advect into
the CWA. This will result in high temps in the teens for the first
few days of next week. Low temps early next week are likely to drop
below zero across the CWA with winds chills around -10 to -20.
Mostly zonal flow aloft will result in several additional chances
for snow next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1141 PM CST Thu Dec 2 2021
A clipper system passing through tonight will bring some chances for
some light snow initially, then possibly mixing with a bit of
freezing drizzle and fog towards the morning due to warm air
advection. Ceilings will lower from MVFR to IFR from west to east
tonight, with gradual improvement to VFR from west to east late
Friday morning into Friday afternoon as high pressure approaches the
region from the west. A cold front will bring some strengthening
west to northwest winds Friday afternoon and evening.
&&
.MARINE...
Issued at 1023 PM CST Thu Dec 2 2021
Latest model runs suggest that gale-force winds will be possible
Friday night into early Saturday morning, particularly along the
North Shore. Therefore, a Gale Watch has been issued from Silver
Bay to Grand Portage starting Friday evening, with Small Craft
Advisories in effect elsewhere starting Friday afternoon. Wind
gusts from 35 to 40 knots will be possible for parts of the North
Shore within a few miles of the shoreline due to strong northwest
winds flowing down the North Shore terrain. There is some
potential that gale-force winds may be possible further southwest
towards the Twin Ports and in the Apostle Islands as well, but
confidence is not high enough at this time to issue a Gale Watch
for those areas.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 25 36 18 28 / 30 30 0 10
INL 18 32 13 23 / 20 20 10 10
BRD 27 38 20 31 / 30 10 0 10
HYR 24 38 17 31 / 20 20 0 0
ASX 24 39 20 31 / 20 20 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from noon Friday to 10 AM CST Saturday for
LSZ121-143>148-150.
Gale Watch from Friday evening through Saturday morning for
LSZ140>142.
Small Craft Advisory from noon to 6 PM CST Friday for LSZ140>142.
&&
DISCUSSION...Unruh
AVIATION...Melde/JDS
MARINE...JDSHazardous weather outlook, Dec 2, 3:10 PM CST, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 310 PM CST Thu Dec 2 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-032115- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 310 PM CST Thu Dec 2 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Confidence continues to increase for a round of accumulating snow to fall across a large portion of the Northland late Saturday through Sunday night. Some uncertainty remains regarding the exact track of the system, but at least shovelable snow is looking more likely. Some plowable snow is also looking more likely, especially for the North Shore of Lake Superior due to lake enhancement. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report precipitation type...and measurements of snow or ice accumulations tonight and Friday morning to the National Weather Service. Spotters and the public can also report precipitation type with the free M-PING smartphone app. LSZ121-140>148-150-032115- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 310 PM CST Thu Dec 2 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday West to northwest winds will increase again Friday afternoon into Saturday morning. Conditions will again become hazardous, especially for small craft. Small Craft Advisories will likely be needed. Some gale-force gusts can't be ruled out. An area of low pressure will move through the region this weekend. Strong northerly winds will develop later Sunday and continue Sunday night into Monday as they back to northwest. Small Craft Advisories will likely be needed. JTS More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 10:17 PM CST | Gale Watch | DLH | 5 hr | |
| Dec 2, 10:17 PM CST | Small Craft Advisory | DLH | 41 hr | |
| Dec 3, 3:24 AM CST | Winter Storm Watch | DLH | Aitkin, Carlton, Cass, Cook, Itasca, Koochiching and 2 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.